# SDR ASAA2024051949732

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 61,406 hours, 18,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091009
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT COVER FELL OFF. GROUNDED - YES. FOUND L1 DOOR LOWER EMER EXIT SIGN ASSEMBLY TAB BROKEN. REMOVED & REPLACED L1 EMER EXIT FLOOR LIGHT ASSY& COVER REF AMM 33-51-01-960-802, OPS CHK GOOD.
